The Suslin operator in applicative theories: Its proof-theoretic analysis via ordinal theories

Jäger, Gerhard; Probst, Dieter (2011). The Suslin operator in applicative theories: Its proof-theoretic analysis via ordinal theories. Annals of pure and applied logic, 162(8), pp. 647-660. Amsterdam: Elsevier 10.1016/j.apal.2011.01.009

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Jäger, Gerhard
ISSN: 0168-0072
Publisher: Elsevier
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:27
Last Modified: 08 Sep 2015 16:28
Publisher DOI: 10.1016/j.apal.2011.01.009
Web of Science ID: 000292065300002
URI: http://boris.unibe.ch/id/eprint/9984 (FactScience: 215807)

Actions (login required)

Edit item Edit item
Provide Feedback